# SDR DALA2017013000799

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING :SCRATCHED ON THE LOWER FACE AT THE OTBD FLAP MID GUIDE VANE.   REPAIRED IAW SRM 57-03D, PAR 11.
